# SDR UIEA2025082101132

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 4,732 hours, 603 cycles
- Engine: Ge GE90110B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 322153024
- Part serial: 422
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OFF ENG R EICAS WITH APU  ALREADY ON DEFERRAL.  REPLACED RH ENG HPSOV PER AMM 36-11-07 & IPC 36-11-02-0113. OPS CHECK NORMAL. PERFORMED ENG RUNS & ACCOMPLISHED ENG AIR SUPPLY OPS TEST PER AMM 36-10-00. OPS CHK GOOD. NO FAULTS NOTED. ALSO, R & R PRSOV CONTROLLER IAW AMM 36-11-15/401. OPS CHECK NORMAL. NO DEFECTS NOTED. REF AIPC 36-11-18-01B.
